Open Access
Translator Disclaimer
May, 1995 The Hazard Rate Tangent Approximation for Boundary Hitting Times
G. O. Roberts, C. F. Shortland
Ann. Appl. Probab. 5(2): 446-460 (May, 1995). DOI: 10.1214/aoap/1177004773

Abstract

We consider the problem of estimating first exit distributions for one-dimensional diffusion processes. We provide analytic bounds and an approximation which is shown to be accurate in a range of numerical examples involving Brownian motion.

Citation

Download Citation

G. O. Roberts. C. F. Shortland. "The Hazard Rate Tangent Approximation for Boundary Hitting Times." Ann. Appl. Probab. 5 (2) 446 - 460, May, 1995. https://doi.org/10.1214/aoap/1177004773

Information

Published: May, 1995
First available in Project Euclid: 19 April 2007

zbMATH: 0836.60087
MathSciNet: MR1336878
Digital Object Identifier: 10.1214/aoap/1177004773

Subjects:
Primary: 60350

Keywords: 60J6S , boundary hitting time , Brownian motion , one-dimensional diffusion process

Rights: Copyright © 1995 Institute of Mathematical Statistics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.5 • No. 2 • May, 1995
Back to Top